# SDR AALA200802038

- Difficulty date: August 7, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT SEAT 36B INOPERATIVE.  REPLACED LAMP FOR INOPERATIVE EMERGENCY LIGHT AT SEAT 36B.  SYSTEM GROUND CHECKED NORMAL OPS.
